All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

March 2017 , Volume 16 , Issue 2

Select all articles


Singular periodic solutions for the p-laplacian ina punctured domain
Shanming Ji, Yutian Li, Rui Huang and Xuejing Yin
2017, 16(2): 373-392 doi: 10.3934/cpaa.2017019 +[Abstract](897) +[HTML](5) +[PDF](459.2KB)
Long-term stability for kdv solitons in weighted Hs spaces
Brian Pigott and Sarah Raynor
2017, 16(2): 393-416 doi: 10.3934/cpaa.2017020 +[Abstract](855) +[HTML](1) +[PDF](456.8KB)
Center conditions for generalized polynomial kukles systems
Jaume Giné
2017, 16(2): 417-426 doi: 10.3934/cpaa.2017021 +[Abstract](700) +[HTML](4) +[PDF](377.9KB)
Diffusive predator-prey models with stage structure on prey and beddington-deangelis functional responses
Seong Lee and Inkyung Ahn
2017, 16(2): 427-442 doi: 10.3934/cpaa.2017022 +[Abstract](919) +[HTML](2) +[PDF](395.9KB)
Existence and upper semicontinuity of (L2, Lq) pullback attractors for a stochastic p-laplacian equation
Linfang Liu and Xianlong Fu
2017, 6(2): 443-474 doi: 10.3934/cpaa.2017023 +[Abstract](955) +[HTML](7) +[PDF](532.2KB)
Estimates for eigenvalues of a system of elliptic equations with drift and of bi-drifting laplacian
Feng Du and Adriano Cavalcante Bezerra
2017, 6(2): 475-491 doi: 10.3934/cpaa.2017024 +[Abstract](1116) +[HTML](4) +[PDF](388.4KB)
Multi-peak solutions for nonlinear Choquard equation with a general nonlinearity
Minbo Yang, Jianjun Zhang and Yimin Zhang
2017, 16(2): 493-512 doi: 10.3934/cpaa.2017025 +[Abstract](1025) +[HTML](4) +[PDF](479.5KB)
Liouville theorems for elliptic problems in variable exponent spaces
2017, 16(2): 513-532 doi: 10.3934/cpaa.2017026 +[Abstract](961) +[HTML](5) +[PDF](486.3KB)
Asymptotic behavior of solutions to a nonlinear plate equation with memory
Yongqin Liu
2017, 16(2): 533-556 doi: 10.3934/cpaa.2017027 +[Abstract](891) +[HTML](1) +[PDF](460.5KB)
Global dynamics of solutions with group invariance for the nonlinear schrödinger equation
Takahisa Inui
2017, 16(2): 557-590 doi: 10.3934/cpaa.2017028 +[Abstract](953) +[HTML](2) +[PDF](585.3KB)
Existence and stability of periodic solutions for relativistic singular equations
Jifeng Chu, Zaitao Liang, Fangfang Liao and Shiping Lu
2017, 16(2): 591-609 doi: 10.3934/cpaa.2017029 +[Abstract](904) +[HTML](2) +[PDF](454.8KB)
The existence and nonexistence results of ground state nodal solutions for a Kirchhoff type problem
Xiao-Jing Zhong and Chun-Lei Tang
2017, 16(2): 611-628 doi: 10.3934/cpaa.2017030 +[Abstract](973) +[HTML](1) +[PDF](446.3KB)
Regularity estimates for continuous solutions of α-convex balance laws
Laura Caravenna
2017, 16(2): 629-644 doi: 10.3934/cpaa.2017031 +[Abstract](1020) +[HTML](4) +[PDF](451.2KB)
S-shaped and broken s-shaped bifurcation curves for a multiparameter diffusive logistic problem with holling type-Ⅲ functional response
Tzung-shin Yeh
2017, 16(2): 645-670 doi: 10.3934/cpaa.2017032 +[Abstract](832) +[HTML](1) +[PDF](548.7KB)
A concentration phenomenon of the least energy solution to non-autonomous elliptic problems with a totally degenerate potential
Shun Kodama
2017, 16(2): 671-698 doi: 10.3934/cpaa.2017033 +[Abstract](805) +[HTML](1) +[PDF](504.8KB)
A sustainability condition for stochastic forest model
TÔn Vı$\underset{.}{\overset{\hat{\ }}{\mathop{\text{E}}}}\, $T T$\mathop {\text{A}}\limits_. $, Linhthi hoai Nguyen and Atsushi Yagi
2017, 16(2): 699-718 doi: 10.3934/cpaa.2017034 +[Abstract](1022) +[HTML](9) +[PDF](487.0KB)

2017  Impact Factor: 0.884




Email Alert

[Back to Top]